The Annals of Mathematical Statistics

A Note on Distribution-Free Statistical Inference with Upper and Lower Probabilities

R. J. Beran

Full-text: Open access

Abstract

Upper and lower probabilities needed for distribution-free inference about the parameters are found for a class of statistical models. The results improve upon those of a previous paper in that continuity of the underlying distribution function is not assumed.

Article information

Source
Ann. Math. Statist., Volume 42, Number 6 (1971), 1943-1948.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177693061

Digital Object Identifier
doi:10.1214/aoms/1177693061

Mathematical Reviews number (MathSciNet)
MR301856

Zentralblatt MATH identifier
0246.62054

JSTOR
links.jstor.org

Citation

Beran, R. J. A Note on Distribution-Free Statistical Inference with Upper and Lower Probabilities. Ann. Math. Statist. 42 (1971), no. 6, 1943--1948. doi:10.1214/aoms/1177693061. https://projecteuclid.org/euclid.aoms/1177693061


Export citation